# SDR SWAA2019032030863

- Difficulty date: February 7, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 56,223 hours, 27,884 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 176A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TIE DOWN RAIL CORRODED BETWEEN BS 807+5 TO BS 807-5, RBL 17.  R&R AFT CARGO TIE DOWN TRACK IAW SRM, DWG, AND EA.
